Alert archive / Mississippi / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 106, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 13, 2022, 4:48 PM CDT for Claiborne County, Copiah County, Hinds County, Mississippi. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2022, 4:48 PM CDT (21:48 UTC)
- Expired
- Apr 13, 2022, 5:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Claiborne County, MS, Copiah County, MS, Hinds County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 64 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 2:48 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1394 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 411 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:15 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Apr 13, 2:15 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
215 PM CDT Wed Apr 13 2022
.DISCUSSION...
Tonight and Tomorrow...
An upper-level trough will eject east from the Texas panhandle and a
surface low will develop out of that pushing across the Great Lakes
region. This low will drag a cold front through the Lower
Mississippi Valley this evening. I like to call this a wet set up
because there will be tremendous amount of low-level moisture. Close
to if not right at record breaking PWs between 1.5-2.0 in. Good low-
level moisture combined with daytime heating will allow for some
good instability. Guidance has struggled over these last couple of
days with storm mode. Initially the environment was conducive for
strictly super cell activity but as of right now, we are still
capped and things will evolve more with the front when it pushes
through making storm mode more linear across the south. Further
north, where the better shear and airmass is, conditions are still
favorable for discrete organized super cells and this is where the
main concern lies for larger hail and strong tornadoes.
With high PWs, the threat for flash flooding will be possible
especially if cells begin to train over areas. Will continue with
current flash flooding graphic in the HWO. Wind has started to pick
up and some TAF site have already gusted to 35kts. Winds will
continue to be strong as we mix out this afternoon into early
evening. Winds will start to decrease the after we get into the
evening/night. Will continue the latest wind graphic that depicts
the 'Limited' and 'Elevated'. The strongest winds will be across the
northwest.
While we are advertising a 'Moderate' and 'Enhanced' risk, the
threats are the same for both categories. Tornadoes (a few may be
string), hail (some large up to golf ball), flooding, and damaging
winds will all be of concern across the region. In regards to
timing, now until about 9PM for the west, 4-5PM until about 11PM for
central areas, and 6PM-1AM for areas in the east. It is suggested
that you have multiple ways to receive warnings and always stay
weather aware!
As the front moves out so will the activity. By Thursday morning,
the activity should be east of the region and dry air will move in
keeping us dry for the remainder of Thursday. /JNE/
Friday through Wednesday...
In the back half of this week, the focus for periods of showers and
thunderstorms around our region will be quasi-stationary front
lingering around the Gulf Coast region. Flow aloft over the southern
CONUS will be mostly zonal, with moist and more unstable air south
of the frontal boundary. This setup is likely to see a few MCSs
develop along the boundary as subtle shortwaves ripple through the
flow aloft. Friday night into Saturday is likely to be the first of
these potential events. Widespread severe weather is not certain,
but a few stronger storms could develop during this time frame.
Beyond Friday, each day generally has a chance for showers and
storms across at least some portion of the forecast area. There is
decent model agreement that a more pronounced shortwave moving east
across the CONUS Monday may bring in some drier air and high
pressure for at least early next week. Temperatures will obviously
be warmer south of the front, but will generally be around typical
values for this time of the year. /NF/
&&
.AVIATION...
18Z TAF discussion:
Mainly VFR conditions are prevailing as clouds begin to break up.
A few sites are sitting at MVFR. VFR to MVFR conditions will
bounce around over the next couple of hours before +TSRA begins
to affect sites and dripping cigs and vis to MVFR and IFR. Strong
southerly gusty winds will occur through out the period. A few
sites have already gusted to about 35kts. Storms will be moving
from west to east so SHRA and TSRA activity will clear as storms
move out and cigs and vis will improve as well. Rain and storm
activity should come to an end early Thursday morning. /JNE/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 49 75 49 81 / 95 1 4 14
Meridian 53 76 47 82 / 95 7 5 14
Vicksburg 49 75 50 82 / 85 0 3 12
Hattiesburg 58 76 51 81 / 93 18 6 18
Natchez 50 76 51 81 / 86 3 4 17
Greenville 45 71 49 79 / 72 0 2 6
Greenwood 45 72 49 80 / 93 0 2 8
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until midnight CDT tonight for MSZ018-019-025-034-
035.
LA...None.
AR...Wind Advisory until midnight CDT tonight for ARZ075.
&&
NF/JNEHazardous weather outlook, Apr 13, 3:03 PM CDT, 1 hour 45 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 303 PM CDT Wed Apr 13 2022 ARZ074-MSZ026>028-035-142015- Ashley-Grenada-Carroll-Montgomery-Humphreys- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. ARZ075-MSZ018-019-025-034-142015- Chicot-Bolivar-Sunflower-Leflore-Washington- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) A few downed trees and power lines are possible through this evening due to strong winds apart from thunderstorm activity. Sustained winds ranging from 25 to 35 mph with potential wind gusts over 40 mph are expected. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ007>009-015-016-023>026-MSZ029>033-036>066-072-073-142015- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey- Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott- Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms are likely through this evening. Some thunderstorms may produce damaging winds up to 70 mph, large hail up to golf ball size, and tornadoes. Some tornadoes could be strong. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ074-142015- Forrest- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms will be possible through this evening. These storms will be capable of producing damaging wind gusts up to 60 mph, hail to the size of quarters, and tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 13, 3:29 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
329 PM CDT Wed Apr 13 2022
LAZ016-132115-
Madison LA-
329 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of central Madison
Parish through 415 PM CDT...
At 329 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Somerset, or 14 miles southwest of Tallulah,
moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Tallulah around 350 PM CDT.
Mansford around 355 PM CDT.
Other locations impacted by this storm include Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Louisiana.
&&
LAT...LON 3254 9123 3241 9103 3221 9124 3222 9127
3223 9127 3223 9128 3222 9128 3222 9129
3221 9131 3220 9132 3220 9150
TIME...MOT...LOC 2029Z 223DEG 37KT 3226 9137
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
TWSpecial weather statement, Apr 13, 3:40 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
340 PM CDT Wed Apr 13 2022
LAZ008-009-MSZ040-132115-
East Carroll LA-West Carroll LA-Issaquena MS-
340 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of East Carroll,
eastern West Carroll Parishes in northeastern Louisiana and
northwestern Issaquena Counties through 415 PM CDT...
At 340 PM CDT, Doppler radar was tracking a strong thunderstorm near
Transylvania, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Lake Providence around 350 PM CDT.
Fitler around 355 PM CDT.
Other locations impacted by this storm include Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Louisiana...and west central Mississippi.
&&
LAT...LON 3300 9115 3267 9098 3254 9139 3254 9141
3296 9146
TIME...MOT...LOC 2040Z 235DEG 35KT 3272 9127
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
86Special weather statement, Apr 13, 4:10 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
410 PM CDT Wed Apr 13 2022
LAZ016-MSZ040-047-132145-
Madison LA-Warren MS-Issaquena MS-
410 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of northeastern Madison
Parish, northern Warren and southeastern Issaquena Counties through
445 PM CDT...
At 410 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eagle Bend, or 10 miles east of Tallulah, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Eagle Bend around 415 PM CDT.
Redwood around 425 PM CDT.
Valley Park around 435 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Louisiana...and central and west central Mississippi.
&&
LAT...LON 3256 9111 3256 9107 3258 9103 3261 9101
3263 9100 3267 9087 3266 9073 3263 9069
3262 9072 3262 9069 3259 9069 3259 9066
3255 9065 3255 9061 3252 9059 3233 9108
3254 9115
TIME...MOT...LOC 2110Z 231DEG 35KT 3244 9102
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
TWSpecial weather statement, Apr 13, 4:25 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
425 PM CDT Wed Apr 13 2022
MSZ047-048-053-132200-
Warren MS-Hinds MS-Claiborne MS-
425 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of southeastern Warren,
northeastern Claiborne and west central Hinds Counties through 500 PM
CDT...
At 424 PM CDT, Doppler radar was tracking a strong thunderstorm over
Yokena, or 13 miles south of Vicksburg, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Vicksburg around 430 PM CDT.
Reganton around 435 PM CDT.
Newman and Bovina around 445 PM CDT.
Flowers around 455 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Louisiana...and central, southwestern and west central Mississippi.
&&
LAT...LON 3212 9102 3214 9100 3219 9100 3225 9097
3227 9098 3230 9097 3228 9095 3232 9090
3237 9087 3238 9088 3245 9067 3223 9058
3201 9093 3203 9105
TIME...MOT...LOC 2124Z 231DEG 40KT 3215 9091
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, Apr 13, 4:36 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Jackson MS
436 PM CDT Wed Apr 13 2022
MSZ048-053-054-132215-
Copiah MS-Hinds MS-Claiborne MS-
436 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of east central
Claiborne, southwestern Hinds and northwestern Copiah Counties
through 515 PM CDT...
At 436 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rocky Springs, or 21 miles south of Vicksburg, moving northeast at 40
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Carpenter around 450 PM CDT.
Utica around 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for central and
southwestern Mississippi.
&&
LAT...LON 3192 9089 3201 9094 3223 9058 3207 9047
TIME...MOT...LOC 2136Z 234DEG 33KT 3203 9084
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
TWSpecial weather statement, Apr 13, 4:48 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
448 PM CDT Wed Apr 13 2022
LAZ007-132215-
Morehouse LA-
448 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of central Morehouse
Parish through 515 PM CDT...
At 448 PM CDT, Doppler radar was tracking a strong thunderstorm near
Swartz, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Galion around 510 PM CDT.
Other locations impacted by this storm include Collinston, Mer Rouge
and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Louisiana.
&&
LAT...LON 3290 9191 3288 9168 3280 9159 3279 9160
3275 9160 3270 9164 3269 9162 3262 9166
3261 9172 3256 9174 3257 9181 3252 9184
3254 9189 3251 9191 3253 9190 3260 9193
3266 9191 3267 9193 3266 9194 3271 9198
TIME...MOT...LOC 2148Z 219DEG 47KT 3257 9190
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 12:49 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 71 min |
| Apr 13, 1:23 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Humphreys, Madison, Yazoo | 39 min |
| Apr 13, 2:01 AM CDT | Special Weather Statement | JAN | Madison | 59 min |
| Apr 13, 2:39 AM CDT | Special Weather Statement | JAN | Attala, Leake | 36 min |
| Apr 13, 2:41 AM CDT | Special Weather Statement | JAN | Rankin | 34 min |
| Apr 13, 3:52 AM CDT | Wind Advisory | JAN | Bolivar, Humphreys, Leflore, Sunflower, Washington | 17 hr |
| Apr 13, 10:13 AM CDT | River Flood Warning | JAN | Neshoba | 24 hr |
| Apr 13, 10:15 AM CDT | River Flood Warning | JAN | Leake | 49 hr |
| Apr 13, 10:15 AM CDT | River Flood Warning | JAN | Attala, Holmes | 11 days |
| Apr 13, 10:16 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 14 days |
| Apr 13, 10:23 AM CDT | River Flood Warning | JAN | Hinds, Warren | 21 days |
| Apr 13, 4:05 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 55 min |
| Apr 13, 4:10 PM CDT | Special Weather Statement | JAN | Warren | 35 min |
| Apr 13, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 59 min |
| Apr 13, 4:25 PM CDT | Special Weather Statement | JAN | Warren | 35 min |
| Apr 13, 4:36 PM CDT | Special Weather Statement | JAN | Claiborne | 39 min |
| Apr 13, 4:40 PM CDT | Tornado Warning | JAN | Issaquena, Warren, Yazoo | 65 min |
| Apr 13, 5:29 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 46 min |
| Apr 13, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 75 min |
| Apr 13, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 58 min |
| Apr 13, 5:41 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 79 min |
| Apr 13, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sunflower | 57 min |
| Apr 13, 6:04 PM CDT | Tornado Warning | JAN | Hinds, Rankin | 41 min |
| Apr 13, 6:23 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 67 min |
| Apr 13, 6:23 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren | 52 min |
| Apr 13, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 65 min |
| Apr 13, 6:27 PM CDT | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 23 min |
| Apr 13, 6:33 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 42 min |
| Apr 13, 6:35 PM CDT | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 55 min |
| Apr 13, 6:38 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 52 min |
| Apr 13, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Madison, Warren, Yazoo | 46 min |
| Apr 13, 6:45 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 49 min |
| Apr 13, 6:52 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 38 min |
| Apr 12, 11:39 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Morehouse, Richland, West Carroll | 66 min |
| Apr 13, 12:22 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 68 min |
| Apr 13, 12:46 AM CDT | Special Weather Statement | JAN | Franklin, Tensas | 29 min |
| Apr 13, 5:08 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 67 min |
| Apr 13, 3:29 PM CDT | Special Weather Statement | JAN | Madison | 46 min |
| Apr 13, 3:40 PM CDT | Special Weather Statement | JAN | East Carroll | 35 min |
| Apr 13, 4:48 PM CDT | Special Weather Statement | JAN | Morehouse | 27 min |
| Apr 13, 5:15 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 45 min |
| Apr 13, 5:34 PM CDT | Tornado Warning | JAN | Franklin, Madison, Richland | 56 min |
| Apr 13, 5:40 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 50 min |
| Apr 13, 5:58 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 47 min |
| Apr 13, 6:15 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Madison, Tensas | 45 min |
| Apr 13, 4:54 PM CDT | Special Weather Statement | JAN | Ashley | 36 min |
| Apr 13, 5:04 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.